Alert archive / Texas / Special Weather Statements in 2013

Special Weather Statement, NWS Fort Worth, TX

March 30, 2013Dallas County, Texas

NWS Fort Worth, TX issued this special weather statement at Mar 30, 2013, 2:21 AM CDT for Dallas County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2013, 2:21 AM CDT (07:21 UTC)
Expired
Mar 30, 2013, 2:45 AM CDT
In force
24 min
Issued by
NWS Fort Worth, TX

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 2:41 AM CDTHAIL 0.88Mansfield, TXPEA TO NICKEL HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WWUS84 KFWD 300721
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT SAT MAR 30 2013

TXZ118-119-133-134-300745-
DALLAS TX-ELLIS TX-JOHNSON TX-TARRANT TX-
221 AM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN DALLAS COUNTY
  NORTHWESTERN ELLIS COUNTY
  NORTHEASTERN JOHNSON COUNTY
  SOUTHEASTERN TARRANT COUNTY

AT 220 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
HURST TO 2 MILES EAST OF RENDON TO JOSHUA...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALVARADO...ARLINGTON...
BEDFORD...BURLESON...CEDAR HILL...COCKRELL HILL...DALLAS...
DALWORTHINGTON GARDENS...DESOTO...DUNCANVILLE...GLENN HEIGHTS...GRAND
PRAIRIE...HIGHLAND PARK...HURST...JOSHUA...KENNEDALE... LANCASTER... 
MANSFIELD...MIDLOTHIAN...AND CEDAR HILL STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3283 9669 3231 9690 3246 9745 3263 9725
      3286 9720
TIME...MOT...LOC 0720Z 283DEG 36KT 3281 9715 3258 9718
          3247 9735

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Mar 29, 8:14 PM CDT, 6 hours 7 minutes earlier.

Area forecast discussion, Mar 29, 8:14 PM CDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT FRI MAR 29 2013

.UPDATE...
NO MAJOR CHANGES PLANNED FOR THE FORECAST...AS THUNDERSTORM
CHANCES APPEAR TO BE BEST AFTER MIDNIGHT. A FEW STORMS HAVE BEEN
ABLE TO DEVELOP WEST OF US281...AND THOSE STORMS HAVE PRODUCED
NUMEROUS REPORTS OF GOLF BALL SIZED OR LARGER HAIL. AS THE SUN
GOES DOWN...THE DISCRETE STORMS HAVE SHOWN A DIMINISHING TREND AS
THEY MOVE SLOWLY EAST. THE MAIN SHOW HAS BEEN WELL TO THE
WEST...BETWEEN CHILDRESS AND LUBBOCK.

00Z SOUNDING FROM FWD CONTINUES TO SHOW A STOUT CAP AROUND
800MB...WHICH SOMEWHAT LIMITS THE SURFACE BASED CAPE OF AROUND
1475. EVEN WITH THE STOUT CAP...SOUNDING ANALOGS GIVE MORE THAN 50
LOOSE MATCHES FOR SIGNIFICANT HAIL...INCREASING OUR CONFIDENCE
THAT HAIL IS THE PRIMARY RISK FOR ANY THUNDERSTORM WHICH DEVELOPS.
THEREFORE...THE POTENTIAL FOR A SEVERE STORM IS THERE IF THE CAP
CAN BE BROKEN. A MORE LIKELY SCENARIO IS THE CAP WILL CONTINUES TO
ERODE AS THE SHORTWAVE TROUGH MOVES CLOSER TO NORTH TEXAS. STILL
ON TRACK TO SEE SHOWERS AND THUNDERSTORMS MOVING FROM WEST TO EAST
THROUGH THE NIGHT...WITH THE GREATEST POTENTIAL ACROSS THE NORTH
AND NORTHWEST.

TRACKING THE WATER VAPOR IMAGERY...THE LARGE SCALE ASCENT SHOULD
BE APPROACHING EASTLAND/STEPHENS/YOUNG COUNTIES A LITTLE AFTER
10PM...SIGNALING THE BEGINNING STAGES OF THE CAP EROSION AND
WEAKENING. HIGH RESOLUTION MESOSCALE MODEL SOLUTIONS ARE CONSISTENT
WITH INCREASING THE COVERAGE OF STORMS AFTER MIDNIGHT AND
CONTINUING INTO THE MORNING HOURS.

FOX

&&

.AVIATION...
WE CONTINUE TO WATCH A STRONG SHORTWAVE ALOFT MOVING EAST OVER THE
HIGH PLAINS THIS EVENING. SCATTERED STRONG TO SEVERE STORMS HAVE
DEVELOPED WELL EAST OF THE DRYLINE...OR WEST OF A WICHITA FALLS-
ABILENE LINE IN RESPONSE TO INCREASING LARGE-SCALE ASCENT. TIMING
OF CONVECTION AND LOWER CIGS INTO NORTH AND CENTRAL TEXAS REMAIN
THE MAIN CHALLENGES. AS THE SHORTWAVE PROGRESSES EAST...BEST GUESS
CONTINUES TO BE AN ARRIVAL TIME OF SHOWERS/STORMS BETWEEN 04Z-
08Z.

MIXING BELOW THE EML BASED NEAR 5-6 KFT SHOULD HOLD CIGS IN THE VFR
CATEGORY UNTIL AFTER THE SHORTWAVE MOVES EAST OF THE TERMINALS AND
COOLING OF THE BOUNDARY LAYER FROM RAINFALL OCCURS. MVFR CIGS ARE
EXPECTED BEFORE SUNRISE AND LAST THROUGH MIDDAY SATURDAY. AFTERWARD...
WARMING TEMPERATURES AND INCREASING SOUTH WINDS NEAR 15 KTS SHOULD
LIFT CIGS INTO THE VFR CATEGORY...BEFORE SCATTERING LATER IN THE
AFTERNOON.

05/

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT FRI MAR 29 2013/
AFTERNOON SURFACE ANALYSIS INDICATES A WEAK SURFACE LOW STILL
ACROSS THE TEXAS PANHANDLE NORTH OF LUBBOCK WITH A STATIONARY
FRONTAL BOUNDARY EXTENDING NORTHEAST ACROSS NORTHERN OKLAHOMA THEN
BACK SOUTHWARD INTO THE ARKLATEX. PRESSURE FALLS OF 2-3MB/3HR ARE
NOTED ACROSS MUCH OF NORTH AND WEST TEXAS AND A DRYLINE EXTENDS
SOUTHWARD FROM THE SURFACE LOW ACROSS FAR WEST TEXAS. AN
INCREASINGLY UNSTABLE THERMODYNAMIC PROFILE IS BEING OBSERVED IN
THE OBJECTIVE ANALYSIS WITH MLCAPES IN EXCESS OF 1500J/KG ACROSS
NORTHWEST TEXAS WITH DECREASING CONVECTIVE INHIBITION. SATELLITE
IMAGERY SHOWS INCREASING MID LEVEL CLOUD COVER ACROSS WEST TEXAS
WITH CU DEVELOPING IN AREAS OF MODERATE INSTABILITY...INDICATIVE
OF INCREASING LARGE SCALE FORCING FOR ASCENT. WATER VAPOR IMAGERY
SHOWS THE MID LEVEL DISTURBANCE MOVING THROUGH NEW MEXICO AND
APPROACHING WEST TEXAS AT THIS TIME.

OVER THE NEXT SEVERAL HOURS...FORCING FROM THE APPROACHING
DISTURBANCE WILL CONTINUE TO INCREASE ACROSS WEST TEXAS. WITH A
FEW MORE HOURS OF HEATING...CAPPING INVERSION SHOULD CONTINUE TO
ERODE AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE 22-00Z
TIME FRAME ACROSS WEST/NORTHWEST TEXAS. INITIALLY THESE STORMS WILL
BE SURFACE BASED AND LIKELY SEVERE IN AN ENVIRONMENT WITH STEEP
MID LEVEL LAPSE RATES. OVER THE LAST 24-HOURS THE GUIDANCE HAS
CHANGED SIGNIFICANTLY REGARDING THE STRENGTH OF THE UPPER FORCING
AND OF THE CAPPING INVERSION ACROSS NORTH TEXAS. IT NOW APPEARS
THAT LARGE SCALE FORCING WILL BE MORE THAN SUFFICIENT TO ERODE THE
CAP LATE THIS EVENING AS THUNDERSTORMS MOVE EAST. ALL OF THE HIGH
RESOLUTION CONVECTION ALLOWING GUIDANCE INDICATES THAT ONE OR MORE
CLUSTERS OF THUNDERSTORMS WILL MOVE ACROSS NORTH TEXAS TONIGHT.
HAVE RAISED POPS TO 70 PERCENT ACROSS MUCH OF NORTH TEXAS FOR THE
OVERNIGHT HOURS WITH LOWER CHANCES ACROSS THE SOUTHERN HALF OF THE
CWA. STORMS SHOULD INITIALLY BE SEVERE WITH A LARGE HAIL AND
DAMAGING WIND THREAT ACROSS NORTHWEST TEXAS. AS THEY MOVE INTO
NORTH TEXAS LATER TONIGHT...THE OVERALL SEVERE THREAT SHOULD
DIMINISH WITH CONTINUED BOUNDARY LAYER COOLING AFTER SUNSET.
FORECAST SOUNDINGS INDICATE THAT THE STORMS WILL BECOME ELEVATED
WELL AFTER DARK...HOWEVER THERE WILL CONTINUE TO BE A SEVERE HAIL
THREAT AS MUCAPE VALUES ARE EXPECTED TO REMAIN 700-1000J/KG ACROSS
NORTH TEXAS. THUNDERSTORMS SHOULD EXIT FROM WEST TO EAST EARLY
SATURDAY MORNING.

DURING THE DAY SATURDAY...NORTHWEST FLOW ALOFT WILL PREVAIL
HOWEVER THERE MAY BE A BRIEF PERIOD OF SUBSIDENCE FOLLOWING THE
DEPARTURE OF THE UPPER DISTURBANCE. BY LATE AFTERNOON THE
ATMOSPHERE ACROSS NORTH TEXAS WILL AGAIN BECOME MODERATELY
UNSTABLE WITH A SURFACE FRONT SLOWLY MOVING SOUTHWARD OUT OF
OKLAHOMA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT
DURING THIS TIME MAINLY ACROSS SOUTHERN OKLAHOMA. WITH SURFACE
BASED CAPE AROUND 2500J/KG AND VERY STEEP LAPSE RATES THROUGH
600MB...LARGE HAIL WILL BE THE MAIN SEVERE THREAT. THESE STORMS
SHOULD GENERALLY MOVE SOUTHWARD WITH THE FRONT INTO THE RED RIVER
COUNTIES SATURDAY EVENING. IF THE ENVIRONMENTAL CONDITIONS PAN OUT
AS INDICATED BY SOME OF THE GUIDANCE...VERY LARGE HAIL COULD BE
POSSIBLE WITH THE STRONGEST STORMS. THUNDERSTORMS AGAIN SHOULD
WEAKEN AFTER DARK WITH BOUNDARY LAYER COOLING.

ON SUNDAY...THE WEAK FRONTAL BOUNDARY SHOULD BE LOCATED SOMEWHERE
ACROSS NORTH TEXAS. DEEP LAYER FLOW WILL BE WEAKER ON SUNDAY BUT
MODERATE INSTABILITY WILL CONTINUE TO BE IN PLACE. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THIS TIME BUT
OVERALL SEVERE THREAT DOES NOT APPEAR AS HIGH AS TONIGHT/SATURDAY.

RAIN CHANCES CONTINUE INTO THE MIDDLE OF THE WEEK WITH A STRONG
COLD FRONT MOVING THROUGH MONDAY NIGHT. MODELS CONTINUE TO
STRUGGLE WITH HANDLING OF STRENGTH/TIMING OF AN UPPER TROUGH ON
WEDNESDAY BUT EITHER WAY IT APPEARS THAT AN OVERRUNNING RAIN EVENT
WILL PERSIST ON AND OFF MONDAY THROUGH WEDNESDAY. WILL HAVE
VARYING POPS DURING THIS TIME. CONSIDERABLY COLDER NEXT WEEK WITH
HIGHS IN THE 50S TUE/WED AND LOWS IN THE UPPER 30S/LOWER 40S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  75  61  76  59 /  70  20  40  60  20
WACO, TX              63  75  63  75  62 /  30  20  20  50  20
PARIS, TX             60  72  60  75  57 /  70  20  50  50  10
DENTON, TX            60  75  59  74  58 /  70  20  50  60  10
MCKINNEY, TX          60  74  60  75  58 /  70  20  50  60  10
DALLAS, TX            63  77  62  76  61 /  70  20  40  60  20
TERRELL, TX           62  75  62  74  60 /  70  20  40  60  20
CORSICANA, TX         62  75  63  75  62 /  50  20  20  60  20
TEMPLE, TX            64  76  63  76  62 /  30  20  20  30  20
MINERAL WELLS, TX     58  80  59  75  56 /  70  20  30  60  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/14
Hazardous weather outlook, Mar 30, 1:00 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
100 AM CDT SAT MAR 30 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
100 AM CDT SAT MAR 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF NORTH AND
CENTRAL TEXAS OVERNIGHT...WITH THE BEST CHANCES ALONG AND NORTH OF
THE I-20 CORRIDOR. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS
WILL BE POSSIBLE...WITH LARGE HAIL THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
SATURDAY THROUGH WEDNESDAY. A FEW SEVERE STORMS WILL BE POSSIBLE
ON SATURDAY NORTH OF A LINE FROM GRAHAM TO COOPER.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED DURING THE EARLY
MORNING HOURS SATURDAY...MAINLY ALONG AND NORTH OF I-20.

25

In the hours before

Special weather statement, Mar 30, 1:13 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
113 AM CDT SAT MAR 30 2013

TXZ102-117-118-300645-
TARRANT TX-WISE TX-PARKER TX-
113 AM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PARKER COUNTY
  NORTHWESTERN TARRANT COUNTY
  SOUTHEASTERN WISE COUNTY

AT 113 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF BRIAR...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...AZLE...BOYD...
BRIAR...EAGLE MOUNTAIN...PECAN ACRES...PELICAN BAY...RENO AND
SAGINAW.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3308 9739 3299 9740 3299 9735 3282 9735
      3284 9773 3315 9761
TIME...MOT...LOC 0613Z 290DEG 22KT 3302 9755
Special weather statement, Mar 30, 1:21 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CDT SAT MAR 30 2013

TXZ117-118-300645-
TARRANT TX-PARKER TX-
121 AM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY
  SOUTHWESTERN TARRANT COUNTY

AT 121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF WEATHERFORD...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...
BENBROOK...HUDSON OAKS...WEATHERFORD...WHITE SETTLEMENT AND WILLOW
PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3290 9783 3275 9742 3255 9747 3257 9792
      3266 9794
TIME...MOT...LOC 0621Z 285DEG 39KT 3274 9781
Special weather statement, Mar 30, 1:46 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 AM CDT SAT MAR 30 2013

TXZ104-300715-
COLLIN TX-
146 AM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY

AT 146 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF WYLIE...MOVING EAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW...
FARMERSVILLE...LOWRY CROSSING...LUCAS...PARKER...PRINCETON AND WYLIE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3322 9629 3298 9630 3298 9657 3312 9673
      3329 9648
TIME...MOT...LOC 0646Z 292DEG 26KT 3316 9649
Special weather statement, Mar 30, 2:06 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT SAT MAR 30 2013

TXZ119>121-300730-
DALLAS TX-KAUFMAN TX-ROCKWALL TX-
206 AM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN DALLAS COUNTY
  NORTHWESTERN KAUFMAN COUNTY
  SOUTHERN ROCKWALL COUNTY

AT 206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF RICHARDSON...MOVING SOUTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...DALLAS...
FORNEY...GARLAND...HEATH...HIGHLAND PARK...MESQUITE...RICHARDSON...
ROCKWALL...ROWLETT...SACHSE...SEAGOVILLE...SUNNYVALE AND UNIVERSITY
PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3298 9655 3286 9629 3279 9632 3264 9648
      3266 9657 3275 9677 3287 9690 3299 9676
TIME...MOT...LOC 0706Z 298DEG 32KT 3292 9671
Local storm report, Mar 30, 2:14 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
214 AM CDT SAT MAR 30 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     HAIL             4 SSW BENBROOK          32.63N  97.48W
03/30/2013  E1.00 INCH       TARRANT            TX   PUBLIC

            QUARTER HAIL IN MUSTANG PARK (SOUTH END OF LAKE
            BENBROOK)
Special weather statement, Mar 30, 2:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT SAT MAR 30 2013

TXZ118-119-133-134-300745-
DALLAS TX-ELLIS TX-JOHNSON TX-TARRANT TX-
221 AM CDT SAT MAR 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN DALLAS COUNTY
  NORTHWESTERN ELLIS COUNTY
  NORTHEASTERN JOHNSON COUNTY
  SOUTHEASTERN TARRANT COUNTY

AT 220 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
HURST TO 2 MILES EAST OF RENDON TO JOSHUA...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALVARADO...ARLINGTON...
BEDFORD...BURLESON...CEDAR HILL...COCKRELL HILL...DALLAS...
DALWORTHINGTON GARDENS...DESOTO...DUNCANVILLE...GLENN HEIGHTS...GRAND
PRAIRIE...HIGHLAND PARK...HURST...JOSHUA...KENNEDALE... LANCASTER...
MANSFIELD...MIDLOTHIAN...AND CEDAR HILL STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3283 9669 3231 9690 3246 9745 3263 9725
      3286 9720
TIME...MOT...LOC 0720Z 283DEG 36KT 3281 9715 3258 9718
          3247 9735

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 11:52 PM CDTSpecial Weather StatementFWDStephens23 min
Mar 30, 1:01 AM CDTSpecial Weather StatementFWDParker29 min
Mar 30, 1:13 AM CDTSpecial Weather StatementFWDWise32 min
Mar 30, 1:21 AM CDTSpecial Weather StatementFWDParker24 min
Mar 30, 1:37 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant53 min
Mar 30, 1:46 AM CDTSpecial Weather StatementFWDCollin29 min
Mar 30, 2:06 AM CDTSpecial Weather StatementFWDDallas, Rockwall24 min
Mar 30, 2:42 AM CDTSpecial Weather StatementFWDDallas, Ellis33 min
Mar 30, 3:16 AM CDTSpecial Weather StatementFWDEllis, Kaufman29 min
Mar 30, 3:47 AM CDTSpecial Weather StatementFWDHenderson, Navarro, Van Zandt28 min
Mar 30, 6:49 PM CDTSpecial Weather StatementFWDComanche26 min

Nearby

Special Weather Statements in Texas, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.